# SDR AUS20031097

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Part serial: 70269209
- Condition: Faulty
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY.  WORKSHOP INVESTIGATION COULD FIND NO FAULT.
